# SDR AALA201803289044

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 9,433 hours, 3,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT  LENS DAMAGED.   REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-01.
